# SDR CA090305007

- Difficulty date: March 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,993 hours
- Engine: Lyc LTS101*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412038
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) NEW HYD HOSES WERE REPLACED IAW SB 29.00.10 DURING 12 YEARS CALENDAR TIME SHEDULE INSPECTION. DURING INITIAL GROUND RUN FOR LEAK CHECK AFTER MX, THE ENGINEER SAW AN HYD FINE MIST DURING START SEQUENCE AND ADVISE THE PILOT TO SHUTDOWN. THE HYD HOSE WAS REMOVED AND A FINE CRACK WAS NOTICE AT THE 90 DEG. FITTING.
